Hello fellow cancer survivors, and lupron users
I have body aches and joint pains, i feel cold and tired
what can i do to stop the side effects, especially the body aches and joint pain
i am in pain and i cant rest. ouch......
I have been on Lupron for 11 years ... having advanced prostate cancer ... mets in the bones, and large mass in the pelvic area.
Initially ... way back in the beginning when I first got the Lupron shot I had what is called 'flare ups' ... it is a common side effect when one has bone mets ... lesions in the bones. I didn't do anything, but bear it out ... the flare ups only lasted the first few times I got the Lupron shot ... after a while your body gets used to it .... it is amazing what your body will get use to.
Now 11 years later I don't feel any side effects of the Lupron ... at least in terms of flare ups ... even though I still have many bone mets.
I am assuming you have bone mets, and you are new to the Lupron treatments ... if you are like me, the pain or discomfort will go away in time as treatment continues ... carry on ...